On the topology of spaces of partial and local maps

Piotr Bartłomiejczyk , Piotr Nowak-Przygodzki

Abstract

n/a
Author Piotr Bartłomiejczyk IM
Piotr Bartłomiejczyk,,
- Institute of Mathematics
, Piotr Nowak-Przygodzki
Piotr Nowak-Przygodzki,,
-
Journal seriesGeorgian Mathematical Journal, ISSN 1072-947X
Issue year2014
Vol21
No1
Pages41-48
Keywords in Englishexponential law, partial map, local map
DOIDOI:10.1515/gmj-2014-0007
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.452 (2) - 2014=0.359 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back